# SDR FDEA201108163296

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: A5734008723500
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON HYD LINE UNIONS AT AFT FAIRING DISCONNECT POINT FRETTING IN WING REAR  SPAR FITTING REWORKED, ACCOMPLISHED ON EA 6-5720-150920.
